I just started Yaz this month. I'm on day 16 and I have had a light period every day since accompanied with some light cramping. Nothing that compares to a 'real' period but definitely enough that I don't want to have sex and make a mess. Any others have similar issues? How long can I expect this to last? I realize I'm going through some hormonal changes but its discouraging. HELP
Your symptoms are quite normal and similar to many many women.
When first starting a birth control pill it can take two to three cycles for your body to adjust to the hormones and for the spotting to settle.
Be assured that despite the spotting you have full contraceptive cover.
If the spotting is really bothering you and you feel you can not tolerate it please see your doctor again. Yaz may not be right for you.
All the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 May 2010 • 1 answer
Posted 28 Dec 2013 • 1 answer
Posted 30 May 2014 • 1 answer
Posted 29 Dec 2014 • 1 answer
Posted 21 Mar 2018 • 0 answers